# SDR SWAA2024030547686

- Difficulty date: February 1, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 58,632 hours, 35,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727d-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH FLOOR TO SIDEWALL SUPPORT FROM BS 727D TO 767 HAS MULTIPLE CORROSION AROUND NUTPLATE HOLES; WL 150.6; RBL 21.0 [TTG8Q00R9J22]<[01] REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT P/N 146A7502-51; LOT#1553581-1 LOCATED AT ACB BETWEEN BS.727 - BS.767 RBL 21.0 WL 150.6 IAW B-737-700 SRM 51-40-02; DWG# 146A7500; REV: A DWG# 146A0061 REV:D.;[02] VERIFIED COMPLETE STEP 6; MEASUREMENTS TABLE OK; CARD COMPLETE.
